# SDR DALA1136200121

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 69,477 hours, 32,456 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 145T521333
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK UNDER LT MID LAVATORY LBL 92 STA 845, SEAT TRACK FABRICATED AND INSTALLED PER PRI490882-14 REV.0 DATED 28MAR2011 0914HRS. PRI490882-14 REV.0 COMPARED WITH ER/A490882-14 REV.0 DATED 20MAY2011 1007HRS FOUND IN COMPLIANCE
